Advertisement

Acta Mathematica Hungarica

, Volume 59, Issue 3–4, pp 273–281 | Cite as

Convergence and lattice properties of a class of martingale-like sequences

  • D. Q. Luu
Article
  • 22 Downloads

Keywords

Lattice Property 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    D. G. Austin, G. A. Edgar and A. Ionescu Tulcea, Pointwise convergence in terms of expectations, Z. Wahrsch. verw. Gebiete, 30 (1974), 17–26.Google Scholar
  2. [2]
    A. Bellow, Uniform amarts: A class of asymptotic martingales for which strong almost sure convergence obtains, Z. Wahrsch. verw. Gebiete, 41 (1977), 177–191.Google Scholar
  3. [3]
    L. H. Blake, A generalization of martingales and two consequent convergence theorems, Pacific J. Math., 35 (1970), 279–283.Google Scholar
  4. [4]
    S. D. Chatterji, Martingale convergence and the Radon-Nikodym theorem in Banach spaces, Mat. Scand., 22 (1968), 21–41.Google Scholar
  5. [5]
    G. A. Edgar and L. Sucheston, Amarts: A class of asymptotic martingales. A. Discrete parameter, J. Multiv. Anal., 6 (1976), 193–221.Google Scholar
  6. [6]
    N. Ghoussoub, Orderamarts: A class of asymptotic martingales, J. Multiv. Anal., 9 (1979), 165–172.Google Scholar
  7. [7]
    A. Gut and K. D. Schmidt, Amarts and Set Function Processes, Lecture Notes in Math. 1042 (1983).Google Scholar
  8. [8]
    Dinh Quang Luu, Applications of set-valued Radon-Nikodym theorem to convergence of multivalued L 1 amarts, Math. Scand., 54 (1984), 101–113.Google Scholar
  9. [9]
    Dinh Quang Luu, Stability and convergence of amarts in Frechet spaces, Acta Math. Hung., 45 (1985), 99–106.Google Scholar
  10. [10]
    Dinh Quang Luu, Representation theorems for multivalued (regular) L 1-amarts, Math. Scand., 58 (1986), 5–22.Google Scholar
  11. [11]
    A. Millet and L. Sucheston, Convergence of classes of amarts indexed by directed sets, Canadian J. Math., 32 (1980), 86–125.Google Scholar
  12. [12]
    A. G. Mucci, Limits for martingale-like sequences, Pacific J Math., 48 (1973), 197–202.Google Scholar
  13. [13]
    J. Neveu, Martingales a Temps Discret, Masson (Paris, 1972).Google Scholar
  14. [14]
    K. D. Schmidt, The lattice property of uniform amarts, Ann. Probability, 17 (1989), 372–378.Google Scholar
  15. [15]
    R. Subramanian, On a generalization of martingales due to Blake, Pacific J. Mat., 48 (1973), 275–278.Google Scholar
  16. [16]
    J. Szulga, On the submartingale characterization of Banach lattice isomorphic to 281–1, Bull. Acad. Polon. Sci. Serie Sci. Math. Astronom. Phys., 26 (1978), 65–68.Google Scholar
  17. [17]
    M. Talagrand, Some structure results for martingales in the limit and pramarts, Ann. Probability, 13 (1985), 1192–1203.Google Scholar
  18. [18]
    J. J. Uhl Jr., Applications of Radon-Nikodym theorems to martingale convergence, T. A. A. M. S., 145 (1969), 271–285.Google Scholar

Copyright information

© Akadémiai Kiadó 1992

Authors and Affiliations

  • D. Q. Luu
    • 1
  1. 1.Institute of MathematicsHanoiVietnam

Personalised recommendations